# SDR AALA20100128TUL17

- Difficulty date: January 28, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N947AN
- Make and model: Boeing 737823
- Aircraft serial: 29536
- Aircraft time: 28,614 hours, 11,902 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: TX
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LEADING EDGE HORIZONTAL STAB DAMAGE FOUND TO BE AT APPROXIMATELY 15 INCHES FROM OUTBOARD END NOT 4 INCH FROM OUTBOARD END AS STATED IN ADL 0010 WIP.  REMOVED DENT AND INSTALLED RIB PER EA B737-55-008879.  DYE CHECKED AREA, NO CRACK FOUND.
